CONTINUATION METHOD FOR BOUNDARY VALUE PROBLEMS WITH UNIFORM ELLIPTICAL OPERATORS

Journal Title: Journal of Science And Arts - Year 2011, Vol 16, Issue 3

Abstract

In this note we study further a method that linking problem for operators of Laplace with Diriclet problem corresponding to a linear operator Diriclet elliptical. So we are able to prove existence and uniqueness stability problem using the existence, uniqueness and Diriclet stability problem.

Authors and Affiliations

ELEONORA RAPEANU

Keywords

Related Articles

THE PROBABILISTIC STABILITY FOR THE GAMMA FUNCTIONAL EQUATION

We obtain a stability result for the Baker functional equation, in the setting of probabilistic quasi-metric spaces. As a particular case, we discuss the probabilistic stability of the Gamma functional equation.

NECESSITY OF GIS SYSTEM FOR ELECTROMAGNETIC FIELD MANAGEMENT IN GALATI

Nonionizing radiation-emitted by power lines, radios, TVs, cellular phones, microwave ovens, and many other sources-consists of longer wavelengths have the ability to do permanent damage at the cellular level. Geographic...

ULTRASONIC PROPERTIES OF ANCIENT CERAMIC MATERIALS WITH POROUS STRUCTURE

This paper reports a new method of estimating mechanical properties of ancient ceramic materials from the ultrasonic properties. The methodology is based on the observation that the ratio of normalized value of Young's m...

THE APROACH OF CLASSICAL COMPUTER TO QUANTUM COMPUTER

The aim of this paper is to guide computer scientists through the barriers that separate quantum computing from conventional computing. We introduce basic principles of quantum mechanics to explain where the power of qua...

INTER-ELEMENT RELATIONSHIPS FOR SOILS AROUND A FERROUS METALLURGICAL PLANT

The main objective of this paper is to establish inter-element relationships for soils around the Iron and Steel Integrated Works (ISIW) at Galati, Romania, using Energy Dispersive X-Ray Fluorescence (EDXRF) atomic techn...

Download PDF file
  • EP ID EP102992
  • DOI -
  • Views 239
  • Downloads 0

How To Cite

ELEONORA RAPEANU (2011). CONTINUATION METHOD FOR BOUNDARY VALUE PROBLEMS WITH UNIFORM ELLIPTICAL OPERATORS. Journal of Science And Arts, 16(3), 273-277. https://europub.co.uk/articles/-A-102992